Journal article icon

Journal article

Dynamics of constrained differential delay equations

Abstract:

A class of forced first-order differential delay equations with piecewise-affine right-hand sides is introduced, as a prototype model for the speed of a motor under control. A simple pure delay form is mainly considered. When forcing is zero, an exact stable periodic solution is exhibited. For large amplitude periodic forcing, existence of stable solutions, whose period is equal to that of the forcing function, is discussed, and these solutions are constructed for square wave forcing. Traditi...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Volume:
125
Issue:
1-2
Pages:
201-215
Publication date:
2000-12-15
DOI:
ISSN:
0377-0427
Source identifiers:
9375
Language:
English
Keywords:
Pubs id:
pubs:9375
UUID:
uuid:c348bcbc-2c3f-448c-8cbb-c92bf54e12b8
Local pid:
pubs:9375
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP